# SDR NOCA04407

- Difficulty date: February 20, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767
- Aircraft serial: 28039
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTING AT SEAT 6AB CEILING LIGHT INOP.  REPLACED LIGHT AS PER MM 33-51-00.
